# SDR GTIA2021062835834

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 15,611 hours, 6,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING OUT OF BWI TO OUR CRUISE ALT  OF FL 360 HEARD A WHISTLE NOISE COMING FROM IN FRONT OF THE F/O SEAT WENT TO MONITOR PRESS ECAM-SAW CABIN ALT AT 900FT AND CLIMBING STOPPED CLIMB AT FL 310,CABIN CONTINUED TO CLIMB CABIN ALT GOT TO 9600,WE DESCENDED TO FLIGHT LEVEL 260.CABIN ALT CAME DOWN TO 8800 AND STABLIZED AS TIME WENT ON THE CABIN BEGAN TO CLIMB AGAIN VERY SLOWLY TO 9250.-R/R AFT CARGO DOOR SEAL IAW AMM 52-32-18.PERFORMED PRESURIZATION OF AIRCRAFT.NO LEAKS NOTED. OPS CK GOOD.AIRICRAFT IS AIRWORTHY FOR CONTINOUS SERVICE.
